# SDR AALA202101299011

- Difficulty date: January 28, 2021
- Submitted: January 29, 2021
- Operation: Air carrier
- Aircraft: N741UW
- Make and model: Airbus A319-112
- Aircraft serial: 1269
- Aircraft time: 53,900 hours, 32,944 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cylinder
- Condition: Low Pressure
- Location: Zone 800 - Doors
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED.  DOOR L2 EMERGENCY CYLINDER ACCUMULATOR PRESSURE LOW 1675 AT 23 DEGREES CELSIUS.  SERVICED DOOR L2 EMERGENCY CYLINDER ACCUMULATOR, IAW AMM 52-10-00.
